JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TETRAGONAL MODULAR CURVES X1(M, N)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TETRAGONAL MODULAR CURVES X1(M, N)
Jeon, Dae-Yeol;
  PDF(new window)
 Abstract
In this work, we determine all the modular curves (M, N) which are tetragonal.
 Keywords
modular curve;tetragonal;
 Language
English
 Cited by
 References
1.
D. Abramovich, A linear lower bound on the gonality of modular curves, Int. Math. Res. Not. 1996 (1996), no. 20, 1005-1011 crossref(new window)

2.
M. H. Baker, E. Gonzalez-Jimenez, J. Gonzalez, and B. Poonen, Finiteness results for modular curves of genus at least 2, Amer. J. Math. 127 (2005), no. 6, 1325-1387 crossref(new window)

3.
M. Coppens and G. Martens, Secant spaces and Clifford's theorem, Compositio Math. 78 (1991), 193-212

4.
M. Green, Koszul cohomology and the geometry of projective varieties I, J. Differ. Geom. 19 (1984), 125-171

5.
M. Green and R. Lazarsfeld, Some results on the syzygies of finite sets and algebraic curves, Compositio Math. 67 (1988), 301-314

6.
Y. Hasegawa and M. Shimura, Trigonal modular curves, Acta Arith. 88 (1999), 129-140

7.
N. Ishii and F. Momose, Hyperelliptic modular curves, Tsukuba J. Math. 15 (1991), 413-423

8.
D. Jeon and C. H. Kim, On the arithmetic of certain modular curves, Acta Arith. 130 (2007), no. 2, 181-193 crossref(new window)

9.
D. Jeon, C. H. Kim, and E. Park, On the torsion of elliptic curves over quartic number fields, J. London Math. Soc. (2) 74 (2006), no. 1, 1-12 crossref(new window)

10.
William A. Stein, http://modular.fas.harvard.edu.